# SDR 99UAL900198

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7288U
- Make and model: Boeing 727222
- Aircraft serial: 21566
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Emergency Lights
- Condition: Miswired
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS UNDER THE GLARE SHIELD ARE ON.  LIGHTS ARE TIED INTO THE PILOTS BACKGROUND LIGHTS. RELAMPED BACKGROUND LIGHTS AND CORRECTED EMERGENCY LIGHT MISWIRE.
